Format

Send to

Choose Destination
J Comput Assist Tomogr. 2002 Nov-Dec;26(6):948-51.

Reversible MR imaging and MR spectroscopy abnormalities in association with metronidazole therapy.

Author information

1
Department of Radiology/MLC 5031, Cincinnati Children's Hospital Medical Center, 3333 Burnet Avenue, Cincinnati, OH 45229, USA. cecil@athena.chmcc.org

Abstract

We present a report of MRI and proton MR spectroscopy (MRS) findings in an adolescent patient with Down syndrome and Crohn disease treated with metronidazole. MRI revealed signal abnormalities within the corpus callosum, basal ganglia, and brainstem. Proton MRS examination demonstrated a persistent lactate elevation during metronidazole treatment. Clinical, spectroscopic, and imaging abnormalities resolved with discontinuation of metronidazole.

PMID:
12488741
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wolters Kluwer
Loading ...
Support Center